Open Access

On estimates for a system of maximal differential polynomials without mixed derivatives


Full Text

Coming Soon.





Article Information

TitleOn estimates for a system of maximal differential polynomials without mixed derivatives
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 1, 59-79
MathSciNet MR1978111
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. V. Limansky, On estimates for a system of maximal differential polynomials without mixed derivatives, Methods Funct. Anal. Topology 9 (2003), no. 1, 59-79.


BibTex

@article {MFAT214,
    AUTHOR = {Limansky, D. V.},
     TITLE = {On estimates for a system of maximal differential polynomials without mixed derivatives},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {1},
     PAGES = {59-79},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=214},
}


All Issues